New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Aug 2006
Total Posts : 45
   Posted 10/16/2008 8:28 AM (GMT -6)   
For a week I had watery diarrhea from Amitza. This whole week, since Sunday, I haven't been able to have a bowel movement except for a couple of thin tiny bits. Doesn't equal at ALL the quantity of food I've been eating. I don't look too bloated though. Any idea what could be going on? I exercise a lot and drink water. I also feel sick to my stomach pretty much constantly. Don't know what to do. My gut hasn't been very active either, so it's not like when I'm really constipated and can feel the cramping.

Veteran Member

Date Joined Jul 2006
Total Posts : 1201
   Posted 10/16/2008 9:40 PM (GMT -6)   
Here's a past post on the drug you mention......

Not sure if I pasted it correctly. Give it a try......

Veteran Member

Date Joined Mar 2006
Total Posts : 1451
   Posted 10/16/2008 11:32 PM (GMT -6)   
You have probably gotten your stomach all out of whack after a week of diahrea. It may take a little while. In the meantime to feel more comfortable why don't you take a Dulcolax, try just one and see if that helps. Usually that is all I take to get things moving again. It says 2 but that gives me the runs and you don't want that either.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 26, 2016 10:08 PM (GMT -6)
There are a total of 2,712,663 posts in 299,120 threads.
View Active Threads

Who's Online
This forum has 153691 registered members. Please welcome our newest member, TeresaJoeaehnson.
330 Guest(s), 11 Registered Member(s) are currently online.  Details
DBwithUC, rollout, KMullen, sheepguy, bluelyme, HBFF, Loutucky, Lymiemomster, Serfr, straydog, LanieG

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer